Announcement

Collapse
No announcement yet.

Could Adderall be making my urethral burning worse?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • gatorgal
    replied
    I tried 3 different type of adhd meds because the lyrica I was taking turned me into a zombie. Unfortunately, two of them flared my bladder terribly and the third one caused me to have panic attacks. I will never try another one again.

    Leave a comment:


  • bcmcd11
    started a topic Could Adderall be making my urethral burning worse?

    Could Adderall be making my urethral burning worse?

    Hello,

    I posted this a little earlier, but I left one big factor out: I take Adderall, between 45mg to 60mg daily....

    I was diagnosed with IC just last week after suffering for two months, and my doctor put me on several medications: Elmiron, Uribel, Amitriptyline, Hydroxyzine HCL, and Prelief tablets--all of which I have been taking religously. (He also prescribed an antibiotic called Nitrofurantoin Macro to take after intercourse.) My pain is not as bad as it was, however my urethra is extremely irritated NON-STOP, EVERYDAY, ALL THE TIME. I am beginning to go nuts.

    Does anyone out there have some advice for me? Is there another medication available for an inflamed urethra? (I have cut out all coffee and tea and sodas from my diet, and avoid anything with citric acid in it.) The medicines I have been prescribed aren't helping the urethra irritation one bit.

    Could my Adderall be making my symptoms worse? I'd HATE to quit taking it because it helps me so much.

    Any advice would be greatly appreciated!
Working...
X